RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 1991, Volume 3, Number 9, Pages 104–113 (Mi mm2275)  

This article is cited in 5 scientific papers (total in 6 papers)

Computational methods and algorithms

Monotonic dufference schemes for nonreguler dreeds for elliptic equations in region with many non-connected boundaries

A. S. Kholodov


Abstract: For the solution of second-order quasilinear elliptic equations and sistems with diagonal matrix coefficients in an arbitrary closed domain of several unrelated boundaries a new method of the constructing the difference schemes with Fridrichs positive approximation is proposed.

Full text: PDF file (786 kB)

Bibliographic databases:
Received: 11.05.1991

Citation: A. S. Kholodov, “Monotonic dufference schemes for nonreguler dreeds for elliptic equations in region with many non-connected boundaries”, Matem. Mod., 3:9 (1991), 104–113

Citation in format AMSBIB
\Bibitem{Kho91}
\by A.~S.~Kholodov
\paper Monotonic dufference schemes for nonreguler dreeds for elliptic equations in region with many non-connected boundaries
\jour Matem. Mod.
\yr 1991
\vol 3
\issue 9
\pages 104--113
\mathnet{http://mi.mathnet.ru/mm2275}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1157075}
\zmath{https://zbmath.org/?q=an:1189.65272}


Linking options:
  • http://mi.mathnet.ru/eng/mm2275
  • http://mi.mathnet.ru/eng/mm/v3/i9/p104

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. M. Belotserkovskii, A. S. Kholodov, “Majorizing schemes on unstructured grids in the space of indeterminate coefficients”, Comput. Math. Math. Phys., 39:11 (1999), 1730–1747  mathnet  mathscinet  zmath  elib
    2. V. E. Karpov, A. I. Lobanov, A. R. Seroglazov, “Raschet elektricheskogo polya ustanovki RS-20 s ispolzovaniem klastera iz personalnykh kompyuterov”, Matem. modelirovanie, 14:11 (2002), 54–62  mathnet  zmath
    3. D. A. Shirobokov, “On the construction of second-to-fourth-order accurate approximations of spatial derivatives on an arbitrary set of points”, Comput. Math. Math. Phys., 46:6 (2006), 1023–1043  mathnet  crossref  mathscinet
    4. A. S. Kholodov, “On thermoelastic deformations in graphene and analogous two-dimensional materials”, Math. Models Comput. Simul., 8:5 (2016), 513–522  mathnet  crossref  elib
    5. A. I. Lobanov, “Nauchnye i pedagogicheskie shkoly Aleksandra Sergeevicha Kholodova”, Kompyuternye issledovaniya i modelirovanie, 10:5 (2018), 561–579  mathnet  crossref
    6. S. S. Simakov, “Sovremennye metody matematicheskogo modelirovaniya krovotoka s pomoschyu osrednennykh modelei”, Kompyuternye issledovaniya i modelirovanie, 10:5 (2018), 581–604  mathnet  crossref
  • Математическое моделирование
    Number of views:
    This page:350
    Full text:178
    References:1
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020